# SDR SIMA20121028001

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 25,598 hours, 22,218 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2997 THE CREW REPORTED THAT DURING APPROACH FLAPS 22 AND CONFIGURING TO FLAPS 45 FLAP FAIL EICAS MESSAGE FLAP POSITION VERIFIED ON RMU AT 30 DEGREES AOM1 PROCEDURE COMPLIED WITH.  THE CREW DECLARED AN EMERGENCY AND THE LANDING WAS UNEVENTFUL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOLLOWED FIM TASK 27-51-00-810-816-A FOUND TO BE IN A TRANSITORY CONDITION.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 27-51-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
